U.S. doctors online nowAsk doctors free
A 35-year-old female asked:

Having bad daily ha's, tried evrythng, maxalt, treximet, imitrex, (sumatriptan) they all make me spaced out, cld this be interaction with sub?

2 doctor answers4 doctors weighed in
Dr. Derrick Lonsdale
Preventive Medicine 74 years experience
Could be: Something in your diet. Try getting rid of sugar and/or milk according to results if any.
Created for people with ongoing healthcare needs but benefits everyone.
Dr. Neil Liebowitz
Psychiatry 40 years experience
diet can affect, but I would eliminate caffeine, and tyramine containing (check out MAO diet) eg alcohol, aged & fermented foods. Also consider rebound from OTC pain meds. Chronic daily headaches should be treated with preventative meds instead of triptans. This would include: Topamax, Depakote, beta blockers and calcium channel blockers, lithium, and antidepressants.
Jun 8, 2013
Dr. Heidi Fowler
Psychiatry 26 years experience
Sub?: I am sorry but I don't know what you mean by "sub". Consider resubmitting with clarification. You can use a drug interaction checker whenever you have questions about drug-drug interactions or drug - food interactions. Here is one option (Drugs.Com): https://www.drugs.com/drug_interactions.php Your pharmacist is also an excellent source of information.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Mar 16, 2021
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.